# SDR AALA20180319005

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W815017
- Condition: Corroded
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FLOOR AREA BELOW HAS GOUGES AND CORROSION ON FLOOR SUPPORT  BETWEEN BS 1874 - 1895,  BL 0 TO RBL 22. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G, AND 51-40-04-0G.
